Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have dark scars that were left behind from Psoriasis

Yes Hi. I am African American and I have dark scars that were left behind from Psoriasis . I have used Cocoa Butter soaps and lotions, but nothing seems to help. Even though I now have my Psoriasis under control, I still cover up my skin bc of the dark scars. Is there anything I could use to get rid of these unsightly scars? Please Help!
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Its nice that psoriasis is under control but the scars will take time to go .The dark scars are because of excess pigmentation ;if you want to reduce it the you will need some ointment containing Hydroquinone 2% which is used to lighten skin;please consult your doctor as different countries have different names of medicines & it should be seen whether it will suit your skin .So don't apply any ointment without consulting your doctor.

Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor